MAUDE Adverse Event Report: SYMMETRY SURGICAL LGE STERILIZATION CONTAINER W/O LID.; TRAY, SURGICAL, INSTRUMENT

SYMMETRY SURGICAL LGE STERILIZATION CONTAINER W/O LID.; TRAY, SURGICAL, INSTRUMENT
Model Number 131414
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has not been returned to olympus for evaluation and the investigation is in process.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.Investigation activities have been opened to manage the actions related to this issue and any required mdr reporting.
 
Event or Problem Description
The customer reported to an olympus representative, the large sterilization container without lid is not dry when it comes out of the sterilizers.However, the metal trays are dry when they come out of the sterilizers.No patient involvement.Attempts to retrieve additional information from the customer are in progress.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information received from the customer.Investigation activities have been opened to manage the actions related to this issue and any required mdr reporting.
 
Event or Problem Description
Additional information from the customer: it is reported the facility uses a twenty (20) minute dry time cycle.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The dhr was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The case is not due to design.Based on the results of the investigation, and the unknown information (device serial number, images, autoclave settings), the cause is unknown at this time.If additional information is obtained at a later date, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.

Brand Name
LGE STERILIZATION CONTAINER W/O LID.
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYMMETRY SURGICAL
253 abby road
manchester NH 03103
Manufacturer Contact
kenneth pittman
118 turnpike road
southborough, MA 01772
9013785969
MDR Report Key12638507
Report Number3003790304-2021-00154
Device Sequence Number1443052
Product Code FSM
UDI-Device Identifier00821925018358
UDI-Public00821925018358
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number131414
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer09/07/2021
12/07/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date10/25/2021
12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
131416 LID FOR CONTAINER, UNKNOWN LOT/SERIAL; 131416 LID FOR CONTAINER, UNKNOWN LOT/SERIAL
Patient SexUnknown